MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TALAR COMPONENT ORANGE SIZE 4 RIGHT; PROSTHESIS, ANKLE

ZIMMER BIOMET, INC. TALAR COMPONENT ORANGE SIZE 4 RIGHT; PROSTHESIS, ANKLE
Catalog Number 00450002400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitant medical devices: tm ankle tibial base size 4 cat# 00450004400 lot# 64199805; prolong tibial insert sz 4 +2 cat# 00450005402 lot# 63655806; dist lat fib lck plate 6h rt cat#00-2357-017-06 lot#ni; p scr 3 5mmx14mm w/2 7mm hd st cat# 00-2348-014-35 lot#ni - qty 3; p scr 3 5mmx16mm w/2 7mm hd st cat# 00-2348-016-35 lot#ni - qty 2; 3.5mm x 16mm locking screw cat# 00-2359-016-35 lot#ni; 3.5mm x 18mm locking screw cat# 00-2359-018-35 lot#ni; 3.5mm x 20mm locking screw cat# 00-2359-020-35 lot#ni.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 00009, 0001822565-2020-03873.
 
Event or Problem Description
It was reported that a patient underwent an unknown ankle procedure.Subsequently, the patient has reported pain and impingement issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TALAR COMPONENT ORANGE SIZE 4 RIGHT
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11139356
Report Number0001822565-2021-00010
Device Sequence Number11773046
Product Code HSN
UDI-Device Identifier00889024269606
UDI-Public(01)00889024269606
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K120906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00450002400
Device Lot Number63936458
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;